# SDR ASOA2013021503016

- Difficulty date: February 13, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 21,166 hours, 19,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD WARDROBE EMERGENCY FLOOR FLOOD LIGHT INOPERATIVE.  REPLACED LAMP  AND OPS CHECKED GOOD IAW AMM 33-51-00.
